MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP APP

Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP APP
Catalog Number DYND74260
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "having quality concerns regarding the backing on our suresite dressing in a stocked kit.".
 
Additional Manufacturer Narrative
The account reported finding adhesive issue dressing, and the complaint stated there were quality concerns regarding the backing on the suresite dressing in a stocked kit.A photo was received for investigation; evaluation of the photo showed the dressing and the paper frame became detached from the dressing itself, finished good production records were reviewed, and finished good pack build was reviewed.The reported issue was confirmed.The cause of this issue derives from the raw materials process when the force between frame liner and the film is too weak, and medline is working with the component manufacturing facility for further evaluation and corrective actions.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START KIT W/CHLORAPREP APP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50952439
Report Number1417592-2026-55157
Device Sequence Number18516269
Product Code LRO
UDI-Device Identifier40080196992981
UDI-Public40080196992981
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74260
Device Lot Number24BBL165
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown